Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

What causes severe head pressure and dizziness with sharp ear pain?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 96 Questions
I feel vibrations, my head feels great pressure filling up, dizziness and I feel like I am going to fall or faint. when it happens for long periods of time I feel a sharp pain in the back of my ear, it especially happens with vibrations from the subway, fridge, microwave and my chest begins to hurt as if my heart is beating to fast
Posted Sat, 22 Feb 2014 in Brain and Spine
Answered by Dr. Suleman Muhammad 19 hours later
Brief Answer: Inner ear plus drugs= Double vertigo Detailed Answer: Hi Thank you for asking. I am Dr Suleman and I would like to help you with your concern for these dizziness spells and associated ear pains. These symptoms are classic presentation of inner ear pain infection also known as labyrinthitis. Also the drugs you take can be responsible for it. Trazodone and respirodone are notorious for these dizziness spells and they need to be readjusted in dosage or replaced with another medicines. So in nut shell labyrinthitis worsened by vertigo causing agents use has caused a double vertigo and that explains all. Now the Sudden hear beatings and palpitations does not look like a cardiac issues but still better to have an EKG to be on the safer road. Risperidone and sertralin are very common in these adverse effects for anxiety and panic attacks. So medicines of yours are having side effects superseded by inner ear infection. So seek an otorhinolaryngologist for inner ear trouble and consult the medicines prescriber to reconsider the dosages and cut them to the minimum. Hope this answer helps you. Kindly close the discussion and rate the answer as per your experience. Take care of yourself and have a nice day. Regards Dr Suleman
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor